People taking the drug Ecstasy may have side effects in the form of a rash that looks like acne, said a German dermatologist. Uwe Wollina of the University of Jena in Germany first noticed the symptoms when a woman was admitted to the university hospital with liver failure after consuming ecstasy. "She developed a facial rash that resembled acne, but it wasn't," said Wollina. Another ecstasy user being treated for drug-induced psychosis developed a similar rash. It cleared up within a few days, by which time the drug had left the patient's system. In both cases the reddish pimples only appeared on the face and throat, said Wollina.
We are a voice to you; you have been a support to us. Together we build journalism that is independent, credible and fearless. You can further help us by making a donation. This will mean a lot for our ability to bring you news, perspectives and analysis from the ground so that we can make change together.
Comments are moderated and will be published only after the site moderator’s approval. Please use a genuine email ID and provide your name. Selected comments may also be used in the ‘Letters’ section of the Down To Earth print edition.